# SDR COMA0860169

- Difficulty date: March 10, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 30,563 hours, 26,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 601R53410562
- Condition: Cracked
- Location: Fuselage
- Part time: 30,563 hours, 26,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RBL 27 AT FS 409+128 ON INBOARD SIDE OF VERTICAL BEAM LOWER.  REPAIRED CRACK IAW REO 601R-53-41-056.
